MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PNEUPAC DISPOSABLE CIRCUITS; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PNEUPAC DISPOSABLE CIRCUITS; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number 100/905/340-CH
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, that the ventilation volume was so insufficient.That the airway pressure meter did not work (or respond).No adverse effects reported.It was reported, that no further information is available.
 
Additional Manufacturer Narrative
B3: date of event.D4: lot number, expiration date.And h4: device manufacture date is unknown.No information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56, when additional reportable information becomes available.
 
Event or Problem Description
Upon review 21-july-2023 the aware date changed from 10-jan-2023 to 27-june-2023.This complaint was initiated as a result of testing to document a further component investigation.
 
Additional Manufacturer Narrative
Device evaluation: one device was returned for investigation.Visual inspection indicated that device had not been used on a patient.There was no abnormality in the appearance of the product.It was confirmed that the airway pressure gauge did not rise when setting the minimum tidal volume of the related ventilator.The complaint was confirmed.This has not been associated with a trend or pattern.This has been identified as a supplied item fault.The device history report (dhr) is stored at the supplier.Therefore no dhr review could be completed.The device will be sent to the supplier for further investigation.

Brand Name
PNEUPAC DISPOSABLE CIRCUITS
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
bramingham business park, enterprise way
luton, bedforshire LU3 4 BU
UK  LU3 4BU
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17283483
Report Number3012307300-2023-07042
Device Sequence Number15010841
Product Code BTL
UDI-Device Identifier15019517160215
UDI-Public15019517160215
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K123957
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100/905/340-CH
Device Catalogue Number100/905/340-CH
Was Device Available for Evaluation? No
Date Returned to Manufacturer01/10/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2023
Supplement Date Received by Manufacturer07/21/2023
11/01/2023
Initial Report FDA Received Date07/07/2023
Supplement Report FDA Received Date07/28/2023
11/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown